# SDR SWAA2025021494583

- Difficulty date: February 10, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 67,253 hours, 40,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE EMERGENCY LIGHT LIGHT AT AFT LH DOOR<[01] RELAMPED AFT LH SIDE DOOR EMERGENCY LIGHT PER AMM 33-51-04.
